Title: Some new classes of consistent risk measures
Authors: Goovaerts, Marc ×
Kaas, R
Dhaene, Jan
Tang, QH #
Issue Date: Oct-2003
Publisher: Elsevier science bv
Host Document: Insurance: Mathematics & Economics vol:33 issue:2 pages:430-430
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.